# SDR IPXA2017021614085

- Difficulty date: January 30, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED LE BEADED DOUBLER CRACKED AT XOS 583.5.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15 FIG 203. (MAJOR)
